# SDR AUS20020630

- Difficulty date: June 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010187101
- Condition: Delaminated
- Location: Main Rotor Head
- Part time: 760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR BLADE INBOARD ELASTOMERIC BEARING DELAMINATED.
